# SDR CALA2018081201789

- Difficulty date: August 8, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 62,841 hours, 22,658 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 2506
- Condition: Failed
- Location: E/E Bay
- Part time: 17,524 hours, 6,463 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IRS INOPERATIVE,  NO LIGHTS, NO LAT OR LONG,  NO GS,  IRS BOTH ON RIGHT RESTORES IAW FIM 34-21-00-801-803, REMOVE AND REPLACED LEFT ADIRU IAW 34-21-01-400-801.  OPS CHECKED NORMAL. PERFORMED A LAND VERIFY. ALL TESTS PASSED. SATISFACTORY FOR FLIGHT.
